Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 33, NWS Denver/Boulder, CO

July 27, 2022Logan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 27, 2022, 10:48 PM MDT for Logan County, Washington County, Colorado. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2022, 10:48 PM MDT (04:48 UTC)
Expired
Jul 28, 2022, 12:45 AM MDT
In force
117 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Logan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 145 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 11:53 PM MDTFLASH FLOOD4 S Burdett, COSEVERAL INCHES OF WATER FLOWING OVER HIGHWAY 61 AT COUNTY ROAD 51. FLOODING OF FIELDS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
2077 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WGUS55 KBOU 280448
FFWBOU
COC075-121-280645-
/O.NEW.KBOU.FF.W.0033.220728T0448Z-220728T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1048 PM MDT Wed Jul 27 2022

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  South Central Logan County in northeastern Colorado...
  Northeastern Washington County in northeastern Colorado...

* Until 1245 AM MDT.

* At 1048 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Burdett and Lone Star.

This includes the following streams and drainages...
  Rock Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 4051 10319 4052 10317 4049 10281 4031 10280
      4030 10309 4038 10324

FLASH FLOOD...RADAR INDICATED

$$

RPK
2 follow-up statements
085 
WGUS75 KBOU 280532
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
1132 PM MDT Wed Jul 27 2022

COC075-121-280645-
/O.CON.KBOU.FF.W.0033.000000T0000Z-220728T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-Washington CO-
1132 PM MDT Wed Jul 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT THURSDAY 
FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...

At 1132 PM MDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 3 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Burdett and Lone Star.

This includes the following streams and drainages...
  Rock Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 4051 10319 4052 10317 4049 10281 4031 10280
      4030 10309 4038 10324

FLASH FLOOD...RADAR INDICATED

$$

RPK
345 
WGUS75 KBOU 280641
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
1241 AM MDT Thu Jul 28 2022

COC075-121-280651-
/O.EXP.KBOU.FF.W.0033.000000T0000Z-220728T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-Washington CO-
1241 AM MDT Thu Jul 28 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM MDT EARLY THIS MORNING 
FOR SOUTH CENTRAL LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4051 10319 4052 10317 4049 10281 4031 10280
      4030 10309 4038 10324

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 8:46 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 27, 8:46 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
846 PM MDT Wed Jul 27 2022

.UPDATE...
Issued at 819 PM MDT Wed Jul 27 2022

Strong convection ongoing, mainly over Larimer and Weld Counties
this evening. Will make some adjustments to the pops for much of
the CWA based on current coverage.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM MDT Wed Jul 27 2022

INCREASED THREAT FOR FLASH FLOODING OVER THE BURN AREAS
THURSDAY...

Current radar shows low coverage showers/thunderstorms developing
over the higher terrain this afternoon. A boundary has set up SE of
the Denver metro which has initiated a few thunderstorms off of it.
Expect scattered showers/storms to continue this afternoon with an
increase in coverage over the eastern plains early this evening as a
front pushes through. Within the post-frontal environment, indices
will be supportive of a few strong to severe thunderstorms with
sufficient instability and shear. This best chances of this will be
in the northeast plains where the more favorable values lie.

General upper ridging aloft with weak NW flow over the region
Thursday. A few disturbances embedded in the flow will lead to weak
QG ascent over the region. Moisture will be plentiful with
precipitable water values 1-1.4" over the plains and 0.8 to upwards
of 1.0" over the mountains/Foothills. Combined with MLCAPE values
mostly in the 400-1200 J/kg range, this will enhance the coverage of
afternoon showers and thunderstorms. Showers and thunderstorms
initiate over the higher terrain early afternoon spreading southeast
onto the plains.

The main concern will be the threat for heavy localized rainfall,
especially over the burn areas leading to impacts. See Hydrology
Discussion for more details. Localized heavy rainfall is possible
over the urban corridor and plains as well. Shear and instability
will be modest, but enough to support small hail and gusty winds up
to 40 mph.

.LONG TERM...(Thursday night through Wednesday)
Issued at 245 PM MDT Wed Jul 27 2022

For Thursday night and Friday, weak northwest flow aloft will
prevail with a southeast low level flow underneath. A couple of
weak disturbances embedded in the flow aloft should produce more
showers and storms. The airmass will continue to be moist with
precipitable water values of 0.75 to 1.00 (in) over the higher
terrain to 1.00- 1.40 (in) across the lower elevations. Isolated
showers/storms may linger overnight across the higher terrain. The
eastern plains will see a good chance for showers and storms
Thursday night and Friday. Some models show an MCS tracking across
the plains overnight and could liner into Friday morning. Slow
moving storms and heavy rain will lead to flash flood threat,
especially over the burn areas.

Northwest flow aloft continues for Saturday. Airmass begins to
dry, but enough should linger for a round of afternoon scattered
thunderstorms. Heavy rain will be a threat again, but not as high
as Thursday and Friday. The drying trend continues for Sunday with
isolated to scattered storms expected. As the air dries, it will
warm up with highs climbing back into the 90s by Sunday.

Upper level high travels east across the Central Rockies Monday
and will be east of the area Tuesday, over the Central and
Southern Plains. Temperatures will heat up early next week with
highs in the 90s across northeast Colorado. With the ridge
overhead and somewhat dry airmass in place, expect very little if
any convection Monday afternoon and evening. Southerly flow around
the upper level high off to the east will bring monsoon moisture
back to region Tuesday, mainly across western Colorado. This
should produce scattered afternoon and evening storms. The
moisture plume should expand eastward for Wednesday and with this,
storm coverage should spread east across Colorado.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 840 PM MDT Wed Jul 27 2022

Showers and thunderstorms  are filling in over southern Weld
County at this time. Will leave the TEMPO TSRA ground in the TAF
through 06Z. CIGS could get down to BKN010-020 at DIA by 11Z
Thursday morning.

&&

.HYDROLOGY...
Issued at 330 PM MDT Wed Jul 27 2022

There will be an elevated threat for flash flooding over the burn
areas Thursday. Precipitable water values will be in the 0.8-1.0"
range over the higher terrain with modest instability and weaker
winds aloft. This will promote higher coverage, slower moving
showers and thunderstorms capable of producing localized heavy
rainfall. The HREF PMM highlights this increases threat with the
highest chances for 1" in 3 hours centered over the higher terrain
with isolated bullseyes of greater than an inch.

Heavy rain will continue to be a threat Thursday night and Friday
with precipitable water values 120-180 percent of normal. This will
result in an elevated flood risk for the burn areas. The airmass
slowly dries through the weekend. Expect enough moisture and
instability for scattered thunderstorms and a lilted flash flood
threat for the burn areas through Sunday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Thursday morning through Thursday evening
for COZ032>035.

&&

UPDATE.......RJK
SHORT TERM...Mensch
LONG TERM....Meier
AVIATION.....RJK
HYDROLOGY....Mensch/Meier
Hazardous weather outlook, Jul 27, 10:55 AM MDT, 11 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1055 AM MDT Wed Jul 27 2022

COZ030>051-281700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1055 AM MDT Wed Jul 27 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

There will be a chance of thunderstorms mainly over the northeast
plains late this afternoon and evening. A few storms may become
severe. Damaging wind gusts to 60 mph and heavy rainfall and
localized flash flooding. Hail up to quarter size is also possible
with a low tornado threat for the far northeast corner.

It is difficult to assess how all this will play out. It looks
like the best coverage will be over the northeast plains by early
this evening, with the potential for storms developing into the
urban corridor mid to late evening. Shower and thunderstorm
coverage will slowly decrease after midnight. There is a limited
risk of flash flooding primarily in the Cameron and Calwood burn
areas this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous showers and thunderstorms are expected Thursday and
Friday. Heavy rain, small hail, and wind gusts to 50 mph will
accompany the stronger storms. The main threat will be heavy rain
that leads to flashing flooding in the burn areas. Heavy rain
will may also produce isolated flooding across the Front Range and
northeast Colorado. The amount of storms and storm intensity
decrease Saturday, but the flash flooding threat will linger for
the burn areas. A warmer and drier period is expect for Sunday and
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight but
rainfall reports would be greatly appreciated.

In the hours before

Local storm report, Jul 27, 6:19 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 27, 6:32 PM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             2 N GALETON             40.55N 104.58W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Local storm report, Jul 27, 8:00 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
800 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             3 SE WELLINGTON         40.67N 104.96W
07/27/2022  M2.00 INCH       LARIMER            CO   EMERGENCY MNGR

            REPORT RELAYED FROM SPOTTER.

0744 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            FALLING AT TIME OF REPORT.

0741 PM     HAIL             1 NW WELLINGTON         40.71N 105.02W
07/27/2022  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0739 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
07/27/2022  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0608 PM     HAIL             2 N GALETON             40.55N 104.58W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

0548 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            DELAYED REPORT, WITH HAIL COLLECTED OVER AN
            HOUR AFTER THE STORM ENDED. TIME ESTIMATED
            BY RADAR.

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Local storm report, Jul 27, 8:21 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             1 S WELLINGTON          40.69N 105.00W
07/27/2022  M1.75 INCH       LARIMER            CO   PUBLIC

            REPORT VIA TWITTER. TIME ESTIMATED.

0745 PM     HAIL             WELLINGTON              40.70N 105.00W
07/27/2022  M1.50 INCH       LARIMER            CO   NWS EMPLOYEE

            UP TO PING PONG BALL SIZED HAIL. THE HAIL
            DAMAGED AT LEAST ONE WINDOW. TIME ESTIMATED.

&&
Local storm report, Jul 27, 9:46 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
946 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             6 SSW STOVE PRAIRIE     40.54N 105.39W
07/27/2022  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

            RELAYED REPORT FROM THE CRYSTAL MOUNTAIN
            AREA. ALSO RECORDED OVER A HALF INCH OF RAIN
            IN 15 MINUTES. TIME ESTIMATED.

0837 PM     HAIL             SEVERANCE               40.52N 104.85W
07/27/2022  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            PHOTO OF 1.6 INCH DIAMETER HAIL.

0827 PM     HAIL             SEVERANCE               40.53N 104.85W
07/27/2022  M1.75 INCH       WELD               CO   STORM CHASER

0815 PM     HAIL             1 SW SEVERANCE          40.51N 104.86W
07/27/2022  E1.50 INCH       WELD               CO   COCORAHS

            COCORAHS CO-WE-564.

0808 PM     HAIL             3 SW BLACK HOLLOW RESER 40.58N 104.93W
07/27/2022  M2.25 INCH       WELD               CO   STORM CHASER

            PHOTOS OF HAIL AT THE INTERSECTION OF
            MULBERRY STREET AND COUNTY ROAD 15. TIME
            ESTIMATED.

0802 PM     HAIL             3 W BLACK HOLLOW RESERV 40.62N 104.94W
07/27/2022  M2.50 INCH       WELD               CO   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE PROVIDED PHOTOS OF
            TENNIS BALL SIZE HAIL, MEASURED 45 MINUTES
            AFTER THE HAIL STOPPED FALLING.

0800 PM     HAIL             4 NNE TIMNATH           40.59N 104.96W
07/27/2022  M1.25 INCH       LARIMER            CO   COCORAHS

            HAIL BLOWN INTO HOUSE CAUSING SOME DAMAGE.
            TREE LIMBS ALSO DOWN.

0800 PM     TSTM WND DMG     4 NNE TIMNATH           40.59N 104.96W
07/27/2022                   LARIMER            CO   COCORAHS

            LARGE TREE LIMBS DOWN.

0753 PM     HAIL             4 SSE WELLINGTON        40.65N 104.96W
07/27/2022  M1.50 INCH       LARIMER            CO   911 CALL CENTER

            LARIMER DISPATCH RELAYED REPORT OF
            SIGNIFICANT DAMAGE, INCLUDING SMASHED
            WINDOWS, AS A RESULT OF THE HAIL. TIME
            ESTIMATED.

0747 PM     HAIL             3 SE WELLINGTON         40.67N 104.96W
07/27/2022  M2.00 INCH       LARIMER            CO   EMERGENCY MNGR

            REPORT RELAYED FROM SPOTTER.

0747 PM     HAIL             1 S WELLINGTON          40.69N 105.00W
07/27/2022  M1.75 INCH       LARIMER            CO   PUBLIC

            REPORT VIA TWITTER. TIME ESTIMATED.

0745 PM     HAIL             WELLINGTON              40.70N 105.00W
07/27/2022  M1.50 INCH       LARIMER            CO   NWS EMPLOYEE

            UP TO PING PONG BALL SIZED HAIL. THE HAIL
            DAMAGED AT LEAST ONE WINDOW. TIME ESTIMATED.

0745 PM     HAIL             1 SSE WELLINGTON        40.70N 105.00W
07/27/2022  M2.00 INCH       LARIMER            CO   COCORAHS

            COCORAHS CO-LR-1146. REPORTED CAR DENTS AND
            DAMAGED SHINGLES.

0744 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            FALLING AT TIME OF REPORT.

0741 PM     HAIL             1 NW WELLINGTON         40.71N 105.02W
07/27/2022  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0739 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
07/27/2022  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0735 PM     HAIL             2 NE WELLINGTON         40.73N 104.97W
07/27/2022  M1.00 INCH       LARIMER            CO   PUBLIC

            COCORAHS CO-LR-142.

0608 PM     HAIL             2 N GALETON             40.55N 104.58W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0603 PM     HAIL             4 SSW PURCELL           40.58N 104.60W
07/27/2022  M1.50 INCH       WELD               CO   STORM CHASER

            STORM CHASER REPORTED HAIL AT THE
            INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
            ROAD 49. TIME ESTIMATED BY RADAR.

0548 PM     HAIL             4 E PIERCE              40.64N 104.68W
07/27/2022  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            DELAYED REPORT, WITH HAIL COLLECTED OVER AN
            HOUR AFTER THE STORM ENDED. TIME ESTIMATED
            BY RADAR.

0525 PM     HAIL             6 NE NUNN               40.77N 104.69W
07/27/2022  M1.00 INCH       WELD               CO   COCORAHS

            COCORAHS CO-WE-409. 15 MINUTES OF HAIL UP TO
            QUARTER SIZE.

0441 PM     TSTM WND GST     7 N ROCKPORT            41.00N 104.77W
07/27/2022  M59 MPH          WELD               CO   MESONET

            MESONET STATION CO128 US 85 WYOMING BORDER.

&&
Local storm report, Jul 27, 10:19 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1019 PM MDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HEAVY RAIN       CRISMAN                 40.04N 105.37W
07/27/2022  M1.67 INCH       BOULDER            CO   PUBLIC

&&

AD

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:05 PM MDTSevere Thunderstorm WarningBOUWeld25 min
Jul 27, 6:51 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jul 27, 7:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 27, 7:27 PM MDTSevere Thunderstorm WarningBOULarimer, Weld48 min
Jul 27, 7:43 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jul 27, 8:02 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULarimer, Weld43 min
Jul 27, 8:22 PM MDTSevere Thunderstorm WarningBOULarimer53 min
Jul 27, 8:25 PM MDTFlash Flood WarningBOUPark3 hr
Jul 27, 8:29 PM MDTFlash Flood Warning Considerable damage threatBOULarimer3 hr
Jul 27, 8:37 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 27, 8:42 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 9:11 PM MDTSevere Thunderstorm WarningBOULarimer23 min
Jul 27, 9:22 PM MDTSevere Thunderstorm WarningBOULogan, Washington38 min
Jul 27, 9:39 PM MDTSevere Thunderstorm WarningBOUBoulder32 min
Jul 27, 9:53 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 9:58 PM MDTAreal Flood AdvisoryBOULogan, Washington3 hr
Jul 27, 10:02 PM MDTFlash Flood WarningBOUBoulder81 min
Jul 27, 10:19 PM MDTAreal Flood AdvisoryBOUBoulder116 min
Jul 27, 10:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jul 27, 10:31 PM MDTAreal Flood AdvisoryBOUJefferson119 min
Jul 27, 10:36 PM MDTFlash Flood WarningBOUBoulder96 min
Jul 27, 10:54 PM MDTAreal Flood AdvisoryBOUJefferson2 hr
Jul 27, 10:55 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Jul 27, 10:59 PM MDTSevere Thunderstorm WarningBOUWashington46 min
Jul 27, 11:15 PM MDTSevere Thunderstorm WarningBOUWashington45 min
Jul 27, 11:27 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson33 min
Jul 27, 11:31 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson119 min
Jul 27, 11:43 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jul 27, 11:50 PM MDTAreal Flood AdvisoryBOUWashington115 min
Jul 27, 11:55 PM MDTAreal Flood AdvisoryBOUDouglas109 min
Jul 27, 11:58 PM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington2 hr
Jul 28, 12:02 AM MDTFlash Flood WarningBOUWashington118 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningBOUWashington35 min
Jul 28, 12:26 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld34 min
Jul 28, 1:14 AM MDTAreal Flood AdvisoryBOUWashington2 hr
Jul 28, 1:18 AM MDTFlash Flood WarningBOUWashington117 min
Jul 28, 1:22 AM MDTAreal Flood AdvisoryBOUMorgan113 min
Jul 28, 1:46 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln119 min
Jul 28, 2:03 AM MDTAreal Flood WarningBOUWashington3 hr
Jul 28, 2:31 AM MDTAreal Flood AdvisoryBOULarimer119 min
Jul 28, 3:07 AM MDTAreal Flood AdvisoryBOUWashington113 min
Jul 28, 5:27 AM MDTSpecial Weather StatementBOUWeld33 min
Jul 28, 8:53 AM MDTFlood WatchBOUBoulder, Broomfield, Jefferson, Larimer, Weld11 hr
Jul 28, 11:08 AM MDTAreal Flood AdvisoryBOULogan, Morgan, Washington, Weld7 hr
Jul 28, 1:52 PM MDTAreal Flood AdvisoryBOUJackson3 hr
Jul 28, 2:22 PM MDTAreal Flood AdvisoryBOUGrand, Larimer3 hr
Jul 28, 2:49 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 28, 3:46 PM MDTFlash Flood Warning Considerable damage threatBOUGrand3 hr
Jul 28, 5:55 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson3 hr

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.